# SDR 2013FA0000588

- Difficulty date: October 11, 2013
- Submitted: October 11, 2013
- Operation: General aviation
- Aircraft: N80WM
- Make and model: Beech 200BEECH
- Aircraft serial: BB863
- System (JASC): 3233 · Landing Gear Actuator
- Part: Nut
- Part number: 99810057654
- Condition: Worn
- Location: Lt Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG ACTUATOR NUT FOUND SEVERLY WORN DURING 30 MONTH INSPECT AND LUBRICATION REQUIREMENT. THE ACTUATOR IN QUESTION HAD BEEN O/H APPROXIMATELY 17 MONTHS PRIOR. THE 1000 CYCLE LIMIT WAS THE REASON FOR INSPECTION.
